Dimension of families of space curves
Compositio Mathematica, Tome 90 (1994) no. 1, pp. 53-57
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__90_1_53_0,
author = {Chang, M. C. and Ran, Z.},
title = {Dimension of families of space curves},
journal = {Compositio Mathematica},
pages = {53--57},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {90},
number = {1},
mrnumber = {1266494},
zbl = {0803.14011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__90_1_53_0/}
}
Chang, M. C.; Ran, Z. Dimension of families of space curves. Compositio Mathematica, Tome 90 (1994) no. 1, pp. 53-57. http://geodesic.mathdoc.fr/item/CM_1994__90_1_53_0/